# SDR FDEA201201180234

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1002
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY FRAME AT BS 1320, HAS CHAFE MARK ON UPPER FLANGE BETWEEN   STRINGERS 26--27L.  REPAIRED IAW EA F-5310-153473, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
